# SDR AALA201810299041

- Difficulty date: October 26, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 12,800 hours, 4,931 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Starter
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  THE FLIGHT ATTENDANTS REPORTED A BAD MUSTY - MILDEW ODOR THROUGHOUT THE AIRCRAFT.  DISSIPATED AS AIRCRAFT MADE IT TO ALTITUDE. THEN AGAIN DURING DESCENT.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE STARTER AND CLUTCH SEALS AND O-RINGS IAW AMM 49-42-55.
